# SDR ASOA2014110511597

- Difficulty date: October 22, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT UPPER SURFACE OF PRESSURE FLOOR SUPPORT AT VARIOUS LOCATIONS FROM FS 409.00+128 TO FS 559.00.  COMPLIED WITH EC/TC REO 601R-53-41-666 & REO 601R-53-41-666, REV C.
